User menu

Variants of Kato's inequality and removable singularities

Bibliographic reference Davila, Juan ; Ponce, Augusto. Variants of Kato's inequality and removable singularities. In: JOURNAL D ANALYSE MATHEMATIQUE, Vol. 91, no. 1, p. 143-178 (2003)
Permanent URL
  1. Baras Pierre, Pierre Michel, Singularités éliminables pour des équations semi-linéaires, 10.5802/aif.956
  2. [BrL] H. Brezis and P. L. Lions,A note on isolated singularities for linear elliptic equations, inMathematical Analysis and Applications, Part A, Adv. in Math. Suppl. Stud., 7a, Academic Press, New York-London, 1981, pp. 263–266.
  3. [BeBrC] P. Bénilan, H. Brezis and M. G. Crandall, A semilinear equation in L1 L 1 (ℂ N ), Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)2 (1975), 523–555.
  4. [EG] L. C. Evans and R. F. Gariepy,Measure Theory and Fine Properties of Functions, CRC Press, Boca Raton, 1992.
  5. [H] L. L. Helms,Introduction to Potential Theory, (Pure and Applied Mathematics, Vol. XXII), Wiley, New York, 1969.
  6. [K] T. Kato,Schrödinger operators with singular potentials, Israel J. Math.13 (1972), 135–148.
  7. [MPa] R. Mazzeo and F. Pacard,A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis, J. Differential Geom.44 (1996), 331–370.
  8. [S] L. Schwartz,Théorie des Distributions, Tomes I et II, Hermann & Cie., Paris, 1950 and 1951.
  9. [V1] L. Véron,Singularités éliminables d'équations elliptiques non linéaires, J. Differential Equations41 (1981), 87–95.
  10. [V2] L. Véron,Singularities of Solutions of Second Order Quasilinear Equations, Pitman Research Notes in Mathematics Series 353, Longman, Harlow, 1996.